# SDR DALA2025072105465

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 74,893 hours, 28,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1090759) CORROSION ON UPPER/LOWER SKIN OF RH SIDE PLATE BTW STA 887-907 RBL 20.0 AT AFT CARGO COMPARTMENT (C2). NEW SIDE PLATE WAS MANUFACTURED PER BOEING DWG 147A7501 REV B AND WAS REPLACED PER B737-800 SRM 51-40-02-0G.
